RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 185, Number 8  


Asymptotic behavior of the $L^p$-norms and the entropy for general orthogonal polynomials
A. I. Aptekarev, V. S. Buyarov, I. S. Degeza
3
On the structure of quasiminimal sets of foliations on surfaces
S. Kh. Aranson, E. V. Zhuzhoma
31
Estimates of the distances from the poles of logarithmic derivatives of polynomials to lines and circles
V. I. Danchenko
63
On approximation by families of linear polynomial operators in $l_P$-spaces, $0<p<1$
K. V. Runovskii
81
Elliptic solutions of the nonlinear Schrödinger equation and the modified Korteweg–de Vries equation
A. O. Smirnov
103
On continuous extension and rigidity of holomorphic mappings between domains with piecewise smooth boundaries
A. B. Sukhov
115
On the theory of epigroups. I
L. N. Shevrin
129
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019